# SDR CALA2018012900390

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 45,367 hours, 15,720 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL CREW REPORTED AC BURNING SMELL COMING FROM EMERGENCY EXIT MIDDLE AREA OF THE MAIN CABIN, REMOVED 6 CEILING PANELS TO FIND SOURCE OF SMELL. NIGHT LIGHT ON TOP OF OVERHEAD BIN AT ROW 23 LEFT IS NOT SECURED DUE TO BROKEN BRACKET/LAMP HOLDER. BULB IS HOT AND ABLE TO TOUCH OVERHEAD BIN AND CEILING PANEL. IPC 33-22-00-06C ITEM 25L. FOUND SOCKET AT BASE OF BULB BURNED AND ALSO AN ELECTRICAL SMELL FROM BALLAST. R&R LIGHT ASSY ABOVE SEAT 23ABC IAW MM 33-22-00. OP'S CHECK GOOD.
